Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Zeros of the Hankel function of real order and of its derivative

Authors: Andrés Cruz and Javier Sesma
Journal: Math. Comp. 39 (1982), 639-645
MSC: Primary 33A40
MathSciNet review: 669655
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The trajectories followed in the complex plane by all the zeros of the Hankel function and those of its derivative, when the order varies continuously along real values, are discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A40

Retrieve articles in all journals with MSC: 33A40

Additional Information

PII: S 0025-5718(1982)0669655-8
Keywords: Hankel function, derivative of the Hankel function, zeros
Article copyright: © Copyright 1982 American Mathematical Society